Prasad, Phoolan (1969) A class of one-dimensional steady-state flows and the general shock-structure problem in Radiation-Gas-Dynamics (RGD) Quarterly Journal of Mechanics & Applied Mathematics, 22 (3). pp. 333-353. ISSN 0033-5614
Full text not available from this repository.
Official URL: http://qjmam.oxfordjournals.org/content/22/3/333.a...
Related URL: http://dx.doi.org/10.1093/qjmam/22.3.333
This work is a sequel to two previous papers (7, 8). It considers a class of one dimensional non-linear waves which reduces to steady flows in some inertial frame of reference. The problem has been reduced to the study of a single first-order ordinary differential equation in velocity and radiation pressure, and all typical integral ourves have been drawn in each of several oases. The shock structure solution of Zel'dovioh (15) and Heaslet and Baldwin (2) conies out to be the only steady flow joining uniform states at x = + ∞ and x = - ∞. Various other steady flows, and the variation of entropy along them, are discussed in detail.
|Source:||Copyright of this article belongs to Oxford University Press.|
|Deposited On:||09 May 2012 19:38|
|Last Modified:||09 May 2012 19:38|
Repository Staff Only: item control page